advertisement
Question
Posted by: Vivian | 2010/03/24

Cysts- could it be

Dear Dear,

1st of all you are awesome trying to get to everyone''s question and God bless you fro every answer provided.

I had my cyst removed 3 years ago and had a baby 14 months ago. However, I have had sharp period like pains and the last menstrual period was on the 6 of march. The pain is right on my lower abdominal and lower back. I have recently started taking Xenical pills. Could it be the cause of this??? Or is my worst nightmare reccuring???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Xenical should not cause pain. I can't really tell whether your cyst has recurred as this would require an examination.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/03/26

The Xenical should not cause pain. I can't really tell whether your cyst has recurred as this would require an examination.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement